Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Noncommutative Köthe duality


Authors: Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter
Journal: Trans. Amer. Math. Soc. 339 (1993), 717-750
MSC: Primary 46L50; Secondary 46E30
MathSciNet review: 1113694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using techniques drawn from the classical theory of rearrangement invariant Banach function spaces we develop a duality theory in the sense of Köthe for symmetric Banach spaces of measurable operators affiliated with a semifinite von Neumann algebra equipped with a distinguished trace. A principal result of the paper is the identification of the Köthe dual of a given Banach space of measurable operators in terms of normality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L50, 46E30

Retrieve articles in all journals with MSC: 46L50, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1113694-3
PII: S 0002-9947(1993)1113694-3
Keywords: Rearrangement invariant Banach function spaces, measurable operators, Köthe duality, normality
Article copyright: © Copyright 1993 American Mathematical Society